MathSciNet Relay Station
MathSciNet bibliographic data
MR929083 (89c:60049) 60F99 (62E20)
Bai, Z. D.; Yin, Y. Q. Convergence to the semicircle law. Ann. Probab. 16 (1988), no. 2, 863–875.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement